# SDR REXA201101030

- Difficulty date: December 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 22,848 hours, 19,941 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YAW DAMPER 1 IS JAMMED, WILL NOT DISCONNECT.  REMOVED AND REPLACED YAW DAMPER PANEL PER AMM 22-22-04.  OPS CK GOOD.  OK FOR SERVICE.
